Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 72, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Sep 26, 2011, 9:46 AM CDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Sep 26, 2011, 9:46 AM CDT (14:46 UTC)
- Expired
- Sep 27, 2011, 4:00 PM CDT
- In force
- 30 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
489 WHUS73 KMKX 261446 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 946 AM CDT MON SEP 26 2011 ...STRONG WINDS THIS MORNING EASING THROUGH THE DAY... .A STRONG DISTURBANCE WRAPPING AROUND A STALLED UPPER LEVEL LOW PRESSURE SYSTEM OVER THE REGION WILL PUSH A SURFACE LOW WEST ALONG THE WISCONSIN/ILLINOIS BORDER DURING TODAY. THE TIGHT PRESSURE GRADIENT AROUND THE LOW WILL PRODUCE CONTINUED BREEZY WINDS ACROSS THE AREA TODAY...THOUGH THE GALE FORCE GUSTS HAVE BEGUN TO WIND DOWN FROM SOUTH TO NORTH. THE WINDS WILL CONTINUE TO DECREASE THROUGH THE DAY...WITH HIGHER WAVES HOLDING ON THROUGH THE EVENING HOURS. LMZ643-644-262300- /O.EXP.KMKX.GL.W.0014.000000T0000Z-110926T1500Z/ /O.NEW.KMKX.SC.Y.0072.110926T1500Z-110927T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 946 AM CDT MON SEP 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT TUESDAY... ...GALE WARNING WILL EXPIRE AT 10 AM CDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CDT TUESDAY. THE GALE WARNING WILL EXPIRE AT 10 AM CDT THIS MORNING. * WINDS: EAST AT 15 TO 25 KNOTS WITH GUSTS TO 35 KNOTS THROUGH MID MORNING...VEERING SOUTHEAST AND EASING LATE MORNING INTO THE AFTERNOON. * WAVES: 7 TO 10 FEET SUBSIDING TO 4 TO 6 FEET BY EVENING...AND 2 TO 4 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-262300- /O.NEW.KMKX.SC.Y.0072.110926T1446Z-110927T0600Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 946 AM CDT MON SEP 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CDT TUESDAY. * WINDS: SOUTH TO SOUTHEAST AT 15 TO 25 KNOTS...EASING LATE MORNING INTO THE AFTERNOON. * WAVES: 7 TO 10 FEET SUBSIDING TO 4 TO 6 FEET BY EVENING...AND 2 TO 4 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
6 follow-up statements
109 WHUS73 KMKX 262040 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 340 PM CDT MON SEP 26 2011 ...LINGERING HIGH WAVES AS WINDS EASE... .LOW PRESSURE WILL LINGER JUST TO THE SOUTH OF THE WISCONSIN AND ILLINOIS BORDER TONIGHT. THE SURFACE LOW WILL WEAKEN...ALLOWING WINDS TO CONTINUE TO EASE THIS EVENING AND OVERNIGHT. HIGHER WAVES WILL SLOWLY SUBSIDE AS WELL...EVENTUALLY FALLING BELOW SMALL CRAFT LEVELS TONIGHT. LMZ643>646-270445- /O.CON.KMKX.SC.Y.0072.000000T0000Z-110927T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 340 PM CDT MON SEP 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY. * WINDS: SOUTHEAST AT 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS...BACKING EAST 5 TO 15 KNOTS THIS EVENING. * WAVES: 6 TO 8 FEET SUBSIDING TO 4 TO 6 FEET THIS EVENING...AND 3 TO 4 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
578 WHUS73 KMKX 270234 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 934 PM CDT MON SEP 26 2011 ...LINGERING HIGH WAVES AS WINDS EASE... .LOW PRESSURE WILL LINGER JUST TO THE SOUTH OF THE WISCONSIN AND ILLINOIS BORDER TONIGHT. THE SURFACE LOW WILL WEAKEN...ALLOWING WINDS TO CONTINUE TO EASE OVERNIGHT. HIGHER WAVES WILL SLOWLY SUBSIDE AS WELL...EVENTUALLY FALLING BELOW SMALL CRAFT LEVELS TONIGHT. LMZ643>646-270600- /O.CON.KMKX.SC.Y.0072.000000T0000Z-110927T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 934 PM CDT MON SEP 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY. * WINDS: EAST TO NORTHEAST AT 10 TO 20 KNOTS. * WAVES: 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MBK WWW.WEATHER.GOV/MKX
985 WHUS73 KMKX 270435 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1135 PM CDT MON SEP 26 2011 ...GUSTY EAST WINDS REDEVELOPING OVERNIGHT... .LOW PRESSURE MOVING ACROSS NORTHERN ILLINOIS WILL RESULT IN A TIGHTENING PRESSURE GRADIENT FOR A TIME ACROSS SOUTHERN LAKE MICHIGAN. THIS WILL CAUSE EAST WINDS TO GUST TO 25 KNOTS AT TIMES...WHICH WILL HELP TO SUSTAIN HIGH WAVES OF 3 TO 6 FEET. THE GUSTY WINDS AND HIGH WAVES WILL DIMINISH TUESDAY MORNING. LMZ643-644-270545- /O.CAN.KMKX.SC.Y.0072.000000T0000Z-110927T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 1135 PM CDT MON SEP 26 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LMZ645-646-271245- /O.EXT.KMKX.SC.Y.0072.000000T0000Z-110927T1500Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1135 PM CDT MON SEP 26 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT TUESDAY. * WINDS: EAST TO NORTHEAST AT 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET LATER TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MBK WWW.WEATHER.GOV/MKX
170 WHUS73 KMKX 270804 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 304 AM CDT TUE SEP 27 2011 ...GUSTY EAST TO NORTHEAST WINDS TODAY... .LOW PRESSURE MOVING ACROSS NORTHERN ILLINOIS TOWARD THE SOUTHERN TIP OF LAKE MICHIGAN...WILL RESULT IN A CONTINUED TIGHT PRESSURE GRADIENT ACROSS SOUTHERN LAKE MICHIGAN INTO THIS AFTERNOON. THIS WILL CAUSE EAST WINDS TO GUST TO 25 TO 30 KNOTS AT TIMES...WHICH WILL HELP TO SUSTAIN HIGH WAVES OF 3 TO 5 FEET. THE GUSTY WINDS WILL DIMINISH BY EARLY AFTERNOON WITH WAVES THEN SLOWLY DECREASING IN HEIGHT. LMZ644-271615- /O.EXB.KMKX.SC.Y.0072.000000T0000Z-110927T2100Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- 304 AM CDT TUE SEP 27 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * WINDS: EAST TO NORTHEAST AT 15 TO 25 KNOTS. * WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET LATER THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-271615- /O.EXT.KMKX.SC.Y.0072.000000T0000Z-110927T2100Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 304 AM CDT TUE SEP 27 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * WINDS: EAST TO NORTHEAST AT 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES: 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET LATER TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DAVIS WWW.WEATHER.GOV/MKX
027 WHUS73 KMKX 271431 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 931 AM CDT TUE SEP 27 2011 ...GUSTY EAST TO NORTHEAST WINDS TODAY... .LOW PRESSURE MOVING ACROSS NORTHERN ILLINOIS TOWARD THE SOUTHERN TIP OF LAKE MICHIGAN...WILL RESULT IN A CONTINUED TIGHT PRESSURE GRADIENT ACROSS SOUTHERN LAKE MICHIGAN INTO THIS AFTERNOON. THIS WILL CAUSE EAST WINDS TO GUST TO 25 KNOTS AT TIMES...WHICH WILL HELP TO SUSTAIN HIGH WAVES OF 3 TO 6 FEET. THE GUSTY WINDS WILL DIMINISH BY EARLY AFTERNOON...WITH WAVES THEN SLOWLY DECREASING IN HEIGHT. LMZ644>646-272100- /O.CON.KMKX.SC.Y.0072.000000T0000Z-110927T2100Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 931 AM CDT TUE SEP 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * WINDS: EAST TO NORTHEAST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 6 FEET...SUBSIDING TO 2 TO 4 FEET BY EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
983 WHUS73 KMKX 272049 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 349 PM CDT TUE SEP 27 2011 ...HIGH WAVES TO SUBSIDE SHORTLY... .BRISK EAST TO NORTHEAST WINDS HAVE SUBSIDED BELOW SMALL CRAFT ADVISORY LEVELS. SUBSEQUENT HIGH WAVES WILL CONTINUE TO SUBSIDE BELOW SMALL CRAFT ADVISORY LEVELS SHORTLY. LMZ644>646-272200- /O.EXP.KMKX.SC.Y.0072.000000T0000Z-110927T2100Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 349 PM CDT TUE SEP 27 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON. BRISK EAST TO NORTHEAST WINDS HAVE SUBSIDED BELOW SMALL CRAFT ADVISORY LEVELS. SUBSEQUENT HIGH WAVES WILL CONTINUE TO SUBSIDE BELOW SMALL CRAFT ADVISORY LEVELS SHORTLY. $$ WOOD WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 26, 3:30 AM CDT, 6 hours 16 minutes earlier.
Area forecast discussion, Sep 26, 3:30 AM CDT, 6 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 AM CDT MON SEP 26 2011
.TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM TO HIGH.
AS EXPECTED...LARGE AREA OF SHOWERS BREAKING AWAY FROM WARM
CONVEYOR BELT AND SPREADING WEST OVER SOUTHERN WISCONSIN WITH
STRONG LAYER Q-VECTOR CONVERGENCE AND FRONTOGENETIC RESPONSE TO
VIGOROUS VORT MAX ROTATING AROUND UPPER LOW...DRIVEN BY JET MAX
THAT HAS ROUNDED BASE OF UPPER LOW AND IS PUNCHING UP THROUGH
WESTERN INDIANA ON WATER VAPOR LOOPS.
SURFACE LOW DEEPENING OVER CENTRAL INDIANA WITH 4-6MB 3-HOURLY
PRESSURE FALLS TO REACH SOUTHERN LAKE MICHIGAN BY 12Z...AND ROTATE
WEST ALONG THE WI/IL BORDER TO AROUND DAVENPORT IA BY 00Z TUESDAY.
STILL LOOKING FOR A PERIOD OF GUSTY WINDS EARLY THIS MORNING WITH
TIGHTENING PRESSURE GRADIENT...WITH GUSTS TO 30-35 MPH NEAR THE
LAKE MICHIGAN SHORE...THEN DIMINISH AROUND MID TO LATE MORNING AS
GRADIENT RELAXES A BIT WITH LOW CROSSING SOUTHERN WISCONSIN.
RAIN SHIELD TO SHIFT NORTH AND WEST WITH STRONGEST TEMPERATURE
/VORTICITY ADVECTION AS DRY SLOT WORKS INTO REGION. TRENDED POPS
DOWNWARD THIS AFTERNOON AND EVENING PER NAM12 WHICH HAS FAIRLY
GOOD HANDLE ON CURRENT POSITION OF SLOT. RAIN ENDS FOR A TIME OVER
MOST OF THE CWA WITH DRIER AIR AND SUBSIDENCE...THEN POP CHANCES
INCREASE AFTER MIDNIGHT AS LIFT AND MOISTURE SPIN INTO REGION
AROUND LOW AS IT WORKS BACK TO THE EAST ACROSS NORTHERN ILLINOIS.
HIGH TEMPERATURES TO AGAIN HOVER AROUND 60 TODAY...WITH CLOUDS AND
EAST WINDS HOLDING LOWS TONIGHT IN THE LOW TO MID 50S NEAR THE
LAKE...WHILE A PERIOD OF CLEAR TO PARTLY CLOUDY SKIES IN THE WEST
WILL ALLOW TEMPS TO COOL TOWARD DEW POINT TEMPERATURES IN THE MID
40S THERE. WILL ADD PATCHY FOG TO THOSE LOCATIONS WITH REDUCED
CLOUD COVER.
.SHORT TERM...TUESDAY THROUGH WEDNESDAY NIGHT...FORECAST
CONFIDENCE MEDIUM.
GFS/CANADIAN/ECMWF SHOWING CUTOFF AND VERTICALLY STACKED UPPER
LEVEL LOW PRESSURE SYSTEM SHIFTING SLOWLY FROM NORTHERN ILLINOIS
TO SOUTHWEST LOWER MICHIGAN TUESDAY...THEN LINGERING IN THAT AREA
TUESDAY NIGHT. THE UPPER LOW THEN SHIFTS EAST ACROSS LOWER
MICHIGAN WEDNESDAY AND WEDNESDAY NIGHT. THE NAM KEEPS THE UPPER
LOW IN CENTRAL ILLINOIS TUESDAY...BEFORE SHIFTING NORTHEAST TO
SOUTHWEST LOWER MICHIGAN LATE WEDNESDAY/WEDNESDAY NIGHT. SIDED
WITH THE GFS/CANADIAN/ECMWF MODELS WITH THIS FEATURE GIVEN MORE
AGREEMENT...THOUGH GIVEN CUTOFF NATURE NAM MAY NOT BE FAR OFF.
DRY AIR CONTINUES TO WRAP INTO THE OCCLUDING SYSTEM DURING THIS
PERIOD...WHICH SHOULD MAINTAIN THE SHOWERY NATURE OF ANY
PRECIPITATION. VORTICITY MAXIMA CONTINUE TO ROTATE AROUND THE
UPPER LOW CENTER...WITH THE BEST CHANCES FOR RAIN SHOWERS ACROSS
THE SOUTHEAST COUNTIES CLOSEST TO IT. THUS...WENT WITH HIGHEST
POPS IN THE EAST/SOUTHEAST COUNTIES TUESDAY/TUESDAY NIGHT...AND
LOWER TO THE WEST/NORTHWEST. ONSHORE FLOW WITH LAKE INDUCED CAPES
UP TO 500 J/KG AND LAKE/850MB DELTA T VALUES AROUND 12 DEGREES
CELSIUS INDICATE SMALL THUNDER POTENTIAL NEAR LAKE TUESDAY
AFTERNOON.
CONTINUED LOWERING POPS WEDNESDAY AS UPPER LOW MOVES FURTHER TO
THE EAST. TEMPERATURES WILL REMAIN ON THE COOL SIDE WITH
CLOUDS/SHOWERS LINGERING ACROSS THE AREA.
.LONG TERM...THURSDAY THROUGH SUNDAY...FORECAST CONFIDENCE
MEDIUM.
GFS IS QUICKER WITH THE EXIT OF THE UPPER LOW VERSUS THE ECMWF
WEDNESDAY NIGHT...WHICH IN TURN ALLOWS THE GFS TO BRING THE NEXT
SYSTEM FROM THE NORTHWEST THROUGH THE AREA ABOUT 6 HOURS QUICKER
ON THURSDAY. BOTH MODELS DO SHOW A STRONG COLD FRONT MOVING
THROUGH...ALONG WITH A POTENT SHORTWAVE TROUGH. MOISTURE IS
LACKING QUITE A BIT WITH THIS SYSTEM DESPITE OF THE PASSAGE OF
THESE FEATURES. WENT WITH CHANCE/SLIGHT CHANCE POPS THURSDAY AND
THURSDAY NIGHT FOR NOW.
MILD TEMPERATURES THURSDAY AHEAD OF THE FRONT WILL COOL DOWN A
FAIR AMOUNT WITH STRONG COLD AIR ADVECTION BY FRIDAY. THESE
COOLER TEMPERATURES SHOULD LINGER THROUGH NEXT WEEKEND...WITH HIGH
PRESSURE MOVING THROUGH. TEMPERATURES MAY FALL INTO THE 30S FRIDAY
NIGHT AWAY FROM THE LAKE...WHICH MAY LEAD TO SOME FROST.
&&
.AVIATION/12Z TAFS/...EXPECT WIDESPREAD MVFR CONDITIONS WITH IFR AT
TIMES IN HEAVIER SHOWERS WITH EXTENSIVE AREA OF PRECIPITATING OVER
SOUTHERN WISCONSIN THIS MORNING. WINDS INCREASING WITH APPROACH OF
DEEPENING SURFACE LOW...WITH SOME GUSTS NEAR 30 KNOTS EXPECTED
THROUGH MID-MIRING AT EASTERN TAF SITES. PRECIPITATION WILL LESSEN
AND WINDS EASE WHILE CIGS LIFT BRINGING VFR CONDITIONS WITH DRY SLOT
THIS AFTERNOON AS SURFACE LOW CROSSES THE WI/IL BORDER REGION.
POTENTIAL FOR MVFR CONDITIONS RETURN TONIGHT AS PRECIPITATION
SPREADS BACK INTO SOUTHEAST WISCONSIN THIS EVENING...THEN THE REST
OF SOUTHERN WISCONSIN AFTER MIDNIGHT.
&&
.MARINE...WINDS HAVE BEEN A LITTLE SLOWER TO COME UP...BUT GUSTING
FROM 22 TO 25 KNOTS AT SOUTHERN OB SITES...AS STILL RAPIDLY
DEEPENING SURFACE LOW LIFTS NORTHWARD TOWARDS SOUTHERN LAKE
MICHIGAN. LATEST RUC SOUNDINGS SHOW GOOD POTENTIAL OF FREQUENT GALE
GUSTS FROM NOW UNTIL 13-14Z IN SOUTHERN ZONES...AND 14-15Z IN
NORTHERN ZONES. NO CHANGES TO CURRENT GALE WARNING. SMALL CRAFT
ADVISORIES WILL BE NEEDED WHEN GALE WARNING ENDS...WITH WINDS AND
WAVES NOT LOWERING TO BELOW ADVISORY LEVELS UNTIL THIS EVENING.
SOUTHERN ZONES MAY NEED AN ADVISORY AGAIN ON TUESDAY AS LONGER
NORTHEAST FETCH IN WAKE OF DEPARTING SURFACE LOW BUILDS WAVES TOWARD
ADVISORY LEVELS. DELTA T/S AND CLOUD DEPTHS MAKE LAKE-INDUCED
THUNDERSTORMS A POSSIBILITY AGAIN ON TUESDAY...WITH THE WATERSPOUT
NOMOGRAM INDICATING A SLIGHT CHANCE OF WATERSPOUTS DEVELOPING.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WARNING UNTIL 8 AM CDT THIS MORNING FOR LMZ645-646.
GALE WARNING UNTIL 10 AM CDT THIS MORNING FOR LMZ643-644.
&&
UPDATED TO AD AVIATION AND MARINE SECTIONS.
TODAY/TONIGHT AND AVIATION/MARINE...REM
TUESDAY THROUGH SUNDAY...WOODHazardous weather outlook, Sep 26, 4:22 AM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 422 AM CDT MON SEP 26 2011 WIZ046-047-051-052-056>060-062>072-271100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 422 AM CDT MON SEP 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT WIDESPREAD RAIN AND ISOLATED THUNDERSTORMS WILL BECOME MORE SCATTERED THIS AFTERNOON...WITH GUSTY WINDS EASING AS LOW PRESSURE MOVES FROM SOUTHERN LAKE MICHIGAN TO THE WEST ALONG THE WISCONSIN/ILLINOIS BORDER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FOR THE LAKE SHORE COUNTIES TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THIS WEEK. LMZ643>646-271100- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 422 AM CDT MON SEP 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A GALE WARNING IS IN EFFECT UNTIL MID-MORNING AS A DEEP LOW PRESSURE AREA WILL MOVE TO SOUTHERN LAKE MICHIGAN EARLY THIS MORNING...AND THEN AWAY TO THE WEST DURING THE DAY. THE RESULTING STRONG WINDS...WITH GALE LEVEL GUSTS THIS MORNING...WILL GENERATE HIGH WAVES. A SMALL CRAFT ADVISORY WILL BE NEEDED AFTER THE GALE WARNING EXPIRES FOR THE HIGH WAVES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SMALL CRAFT ADVISORY MAY BE NEEDED IN THE SOUTHERN MARINE ZONES FOR LARGE WAVES BUILDING ON NORTHEAST WINDS...AND WILL LIKELY BE NEEDED THURSDAY NIGHT AND FRIDAY FOR BRISK NORTHWEST WINDS AFTER THE PASSAGE OF A COLD FRONT. THERE IS A SLIGHT CHANCE FOR WATERSPOUTS TO DEVELOP TUESDAY AFTERNOON. REM WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Sep 26, 9:29 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
929 AM CDT MON SEP 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 NW FRANKLIN 42.92N 88.02W
09/26/2011 M2.47 INCH MILWAUKEE WI NWS EMPLOYEE
24 HR TOTAL
0700 AM HEAVY RAIN 4 SW KENOSHA 42.54N 87.87W
09/26/2011 M2.54 INCH KENOSHA WI CO-OP OBSERVER
24 HR TOTAL
0800 AM HEAVY RAIN HARTFORD 43.32N 88.39W
09/26/2011 M2.26 INCH WASHINGTON WI CO-OP OBSERVER
24 HR TOTAL
0800 AM HEAVY RAIN 1 NE WEST BEND 43.43N 88.17W
09/26/2011 M2.06 INCH WASHINGTON WI CO-OP OBSERVER
24 HR TOTAL
&&
WIMBERLEYNearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.